MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC BCI CAPNOGRAPHY MONITOR CAPNOCHECK PLUS - 9004; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC BCI CAPNOGRAPHY MONITOR CAPNOCHECK PLUS - 9004; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004002
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that capnography monitor gave questionable carbon dioxide readings.No patient injury or complications were reported in relation to this event.

Brand Name
BCI CAPNOGRAPHY MONITOR CAPNOCHECK PLUS - 9004
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8622395
Report Number3012307300-2019-36749
Device Sequence Number14038505
Product Code CCK
UDI-Device Identifier10610586036835
UDI-Public10610586036835
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
106105860368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9004002
Device Catalogue Number9004002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1